Some intrinsic and extrinsic characterizations of the projective space
Bulletin de la Société Mathématique de France, Tome 113 (1985), p. 205-210
@article{BSMF_1985__113__205_0,
     author = {Fulton, William and Kleiman, Steven and Piene, Ragni and Tai, Hsin-Sheng},
     title = {Some intrinsic and extrinsic characterizations of the projective space},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     pages = {205-210},
     doi = {10.24033/bsmf.2027},
     zbl = {0581.14037},
     mrnumber = {87a:14012},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1985__113__205_0}
}
Fulton, W.; Kleiman, S.; Piene, R.; Tai, H. Some intrinsic and extrinsic characterizations of the projective space. Bulletin de la Société Mathématique de France, Tome 113 (1985) pp. 205-210. doi : 10.24033/bsmf.2027. http://www.numdam.org/item/BSMF_1985__113__205_0/

[1] Fujita (T.). - On the structure of polarized varieties with Δ-genera zero, J. Fac. Sc., Univ. Tokyo, Sect. IA Math., Vol. 22, 1975, pp. 103-115. | MR 51 #5596 | Zbl 0333.14004

[2] Fujita (T.). - On topological characterizations of complex projective spaces and affine linear spaces, Proc. Japan Acad., Vol. 56, Ser. A, 1980, pp. 231-234. | MR 81m:14016 | Zbl 0453.14008

[3] Goren (R.). - Characterization and algebraic deformations of projective space, J. Math., Kyoto Univ., Vol. 8-1, 1968, pp. 41-47. | MR 38 #2139 | Zbl 0213.47802

[4] Grothendieck (A.) [EGA IV]. - Éléments de géométrie algébrique IV, Publ. Math. I.H.E.S., No. 32, 1967. | Numdam

[5] Hartshorne (R.). - Ample vector bundles, Publ. Math. I.H.E.S., Vol. 29, 1966, pp. 63-94. | Numdam | MR 33 #1313 | Zbl 0173.49003

[6] Hirzebruch (F.) and Kodaira (K.). - On the complex projective spaces, J. Math. pures et appl., Ser. 9, Vol. 36, 1957, pp. 201-216. | MR 19,1077c | Zbl 0090.38601

[7] Iskovskih (V. A.). - Fano 3-folds I, Izv. Akad. Nauk., Vol. 41, 1977 ; Engl. transl. Math. U.S.S.R., Izv., Vol. 11, 1977, pp. 485-527. | Zbl 0382.14013

[8] Iskovskih (V. A.). - Fano 3-folds II, Izv. Akad. Nauk., Vol. 42, 1978 ; Engl. transl. Math. U.S.S.R., Izv., Vol. 12, 1978, pp. 469-506. | Zbl 0407.14016

[9] Kobayashi (S.) and Ochiai (T.). - Characterizations of complex projective spaces and hyperquadrics, J. Math. Kyoto Univ., Vol. 13-1, 1973, pp. 31-47. | MR 47 #5293 | Zbl 0261.32013

[10] Kollar (J.). - Fano varieties of large dimension and large index, Vestnik Moskovskogo Univ., No. 3, 1981, pp. 31-34. | Zbl 0463.14013

[11] L'Vovskiĩ (S. M.). - Boundedness of the degree of Fano threefolds, Izv. Akad. Nauk. S.S.S.R., Ser. Mat., Vol. 45, 1981 ; Engl. transl. Math. U.S.S.R. Izv., Vol. 19, 1982, pp. 521-558. | Zbl 0503.14020

[12] Manin (Yu. I.). - Cubic Forms, North Holland Publishing Company, Amsterdam-London, 1974.

[13] Mori (S.). - Projective manifolds with ample tangent bundles, Ann. Math., Vol. 110, 1979, pp. 593-606. | MR 81j:14010 | Zbl 0423.14006

[14] Mori (S.) and Mukai (S.). - Classification of Fano 3-folds with B2 ≥ 2, Manuscr. math., Vol. 36, 1981, pp. 147-162. | MR 83f:14032 | Zbl 0478.14033

[15] Piene (R.). - Numerical characters of curves in projective n-space, Real and complex singularities, Oslo 1976, P. Holm, Sijthoff & Noordhoff, Alpen aan den Rijn, 1977, pp. 475-495. | MR 58 #22095 | Zbl 0375.14017